# SDR UHLA2015031400163

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 27,372 hours, 16,805 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Skew Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE IN FLIGHT. DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT.  FOUND RT T3 SKEW SENSOR CONNECTOR FULL OF FOD AND DIRTY.  CLEANED CONNECTOR AS REQUIRED AND RECONNECTED TO SKEW SENSOR. OPS CHECK OF FLAPS/SLATS GOOD AT THIS TIME THROUGH MULTIPLE CYCLES IAW AMM 27-50-00.
